Join the 'Parnate' group to help and get support from people like you.
We found 30 questions associated with the 'Parnate' topic.
Posted 17 Sep 2016 by delazeur • 1 answer
I have experienced extreme sun sensitivity due to Parnate - frequent applications of sunscreen and sun avoidance are an absolute must for me. I also live in Queensland, Australia and we are just coming into spring here. The summer sun here is brutal and it's not going to be pleasant for me ...
Posted 23 Apr 2016 by sueysue6024 • 0 answers
Not getting enough protein as it is.
Posted 20 Oct 2015 by Elaine-parnate • 1 answer
Posted 19 Nov 2013 by ArtsyBert • 1 answer
I have been on parnate for 2 1/2 months and am wondering if I should just hang in there and keep taking it, waiting for it to kick in...
Posted 22 Nov 2012 by empire5sb • 8 answers
Are MAOis useful in helping those with severe anxiety, particularly those with OCD? I was doing research on antidepressants and came across MAOi specifically Nardil & Parnate. I have severe Anxiety and OCD. Ive tried Zoloft (worked but pooped out), celexa, Prozac, Luvox, Viibryd, and anafranil ...
Posted 14 Apr 2014 by Mali1991 • 1 answer
Posted 23 Mar 2014 by sms_kc338 • 1 answer
Posted 9 Mar 2014 by sms_kc338 • 1 answer
Can I take Advil?
Posted 16 Jul 2013 by nhpsychmd • 2 answers
Is there a recommended washout period between stopping wellbutrin and lexapro before starting parnate?
Posted 10 Jul 2013 by JJSmile • 1 answer
... that bothers me, is that I don't have an appetite. Food doesn't taste good or has an effect on my body(sweating, tired, want to sleep, brains on lock). Is there anyone who recognizes this and what did you do about. Please help
Posted 28 Mar 2013 by MaryKHodgkins • 1 answer
I gained 120 lbs weight on Nardil (MAOI ) and all SSRI's over a 15 year period. On Emsam 6 months then Parnate and lost 120 lbs in 18 months and felt wonderful for the first time ever the whole time. Taken off Parnate after 18 months -- began having agitation and hostility after going through ...
Posted 17 Jul 2013 by counter • 1 answer
Posted 21 Jun 2013 by JJSmile • 2 answers
... muscles. When I tried to lower the dosage after a week I suddenly got seizures. It looked like epileptic seizures, but I was fully aware what was going on. Anyone else had this experience?
Posted 9 Jan 2013 by Olivander • 3 answers
Shortly after starting Parnate I devrloped skeletomuscular pain (mainly hands feet & knees but also ribss & shoulders) feet). This lasted about 2 weeks, then disappeared for several months before coming then back with a vengeance. Stopped taking Parnate for ten weeks (drs thought I may have ...
Ask a Question
Related Condition Support Groups
Parnate Patient Information at Drugs.com
- Parnate Information for Consumers
- Parnate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Parnate (detailed)